You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Power Bounded Strictly Cyclic Operators
Erik J. Rosenthal
Proceedings of the American Mathematical Society
Vol. 72, No. 2 (Nov., 1978), pp. 276-280
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2042790
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that a power bounded hereditarily strictly cyclic operator on Hilbert space is similar to a contraction. We also show that certain "almost unitary" operators are not strictly cyclic.
Proceedings of the American Mathematical Society © 1978 American Mathematical Society